# SDR ASAA9780064

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 463, CREW REPORTED THE L1 DOOR WOULD NOT LATCH OPEN.  ADJUSTED THE HOLD OPEN HOOK ROD END AND OPERATED NORMALLY.  (M)
